DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Repositorio >
Artículos Científicos >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/9139

Title: On explicit probability densities associated with fuss-catalan numbers
Authors: Liu, D.Z.
Song, C.W.
Wang, Z.D.
Keywords: Fuss-Catalan numbers
free Bessel laws
Issue Date: Oct-2011
Citation: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume: 139 Issue: 10 Pages: 3735-3738
Abstract: In this paper we give explicitly a family of probability densities, the moments of which are Fuss-Catalan numbers. The densities appear naturally in random matrices, free probability and other contexts. Accession Number: WOS:000295432600033
Description: Liu, DZ (reprint author), Univ Talca, Inst Matemat & Fis, Casilla 747, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/9139
Appears in Collections:Artículos Científicos

Files in This Item:

File Description SizeFormat
login.doc116.5 kBMicrosoft WordView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback